# SDR USAA020046

- Difficulty date: January 15, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Nacelle
- Part time: 55,157 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND LUG/BORE CORRODED, INBOARD SIDE LOAD FITTING MOUNT LUG.  REBORED/BLENDED/REWORK OF LUG/BUSHED PER EA 85775.  (M)
